# SDR DALA2025080505858

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 20 STR23L FWD GALLEY AREA.   REPLACED WEB AND FASTENERS LOC. BETWEEN FR20 TO FR24 AND STR23L FORWARD GALLEY AREA AS PER A319 SRM 51-72-11, A319 SRM 51-42-11.
